# SDR 19MA201004141471

- Difficulty date: April 12, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N567MA
- Make and model: Beech 1900D
- Aircraft serial: UE67
- Aircraft time: 17,914 hours, 25,041 cycles
- System (JASC): 7603 · Power Lever
- Part: Condition Lever
- Part number: 10052417717
- Condition: Cracked
- Location: Throttle
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON SHUT DOWN PILOT NOTICED CONDITION LEVER WAS LOOSE.  UPON INSPECTION FOUND CONDITION LEVER WORN AND CRACKED MOST OF THE WAY THROUGH.  INSPECTION REVEALED POSSIBLE CONSTANT RUBBING CAUSED WORN SPOT LEADING TO THINNING OF THE METAL AND FATIGUE FROM BENDING TO GET INTO SHUT DOWN POSITION.
